A member asked:

I am using fluticasone propionate nasal spray for last 4 weeks on ent prescription cuz i am suffering from maxillary sinitius. i have noticed significant hair fall from head and other parts of body. is this steroidal spray the reason behind this ??

A doctor has provided 1 answer
Dr. James Ferguson answered

Specializes in Pediatrics

I find the chance it might an exceedingly small possibility. The concentration of the spray provides a minimal amount of steroid to the nasal tissues that metabolize it quickly. Very tiny amounts would be left to enter your bloodstream and effect anything else. Your body makes a biosimilar stress hormone every day. I would look to other potential causes and not assume this is it.

Answered Aug 4, 2021

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...